# SDR DALA2017062604958

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 73,573 hours, 55,177 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE AFT FLIGHT ATTENDANT REPORTED SMOKE & FUMES IN AFT CABIN. RETURNED TO GATE AND DEPLANED PASSENGERS.  FOUND APU INLET CONTAMINATED WITH OIL.
